On cyclic graphs [Lecture]

Karel Čulík

Časopis pro pěstování matematiky (1957)

  • Volume: 082, Issue: 4, page 462-462
  • ISSN: 0528-2195

How to cite


Čulík, Karel. "O cyklických grafech." Časopis pro pěstování matematiky 082.4 (1957): 462-462. <http://eudml.org/doc/20650>.

author = {Čulík, Karel},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {4},
pages = {462-462},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O cyklických grafech},
url = {http://eudml.org/doc/20650},
volume = {082},
year = {1957},

AU - Čulík, Karel
TI - O cyklických grafech
JO - Časopis pro pěstování matematiky
PY - 1957
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 082
IS - 4
SP - 462
EP - 462
LA - cze
UR - http://eudml.org/doc/20650
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.